Feeling very depressed.. please help me.. :'(
Ok so.. this is going to be a long post but thank you so much if you read until the end.
So, I started dieting about 2 years ago, I was never really fat but I definatly just wanted to lose that extra belly flab.
So I started eating 1200 calories per day and going overboard with the treadmill at the gym.
Clearly I was starving myself... but I didn't know that.. I was very silly and did little to no research about healthy weightloss...
So after a few months I lost the weight I wanted and I felt beautiful, on top of the world. I was so happy, outgoing, flirty, I felt really confident ( :D ) but then hell on earth started..
By dieting I set this
The above Vack needs to finish her post, probably start it over, on a new post, perhaps with a new name for the post. Instead of "Feeling Very Depressed..." Perhaps can be named, "I'm Feeling Very Depressed...."
Somebody may have hit the wrong button, happens all the time. I've done it many times. Hit between keys, and gosh knows what happens.
Noted - cheers, PJVL9.
Can I talk about just what you've mentioned so far?
Your title to your post, "Feeling very depressed. Please Help me."
Well, you've done good for reaching out for help.
You say, you're "very depressed." I'm manic-depressive. What do you think I am, half the time? That's right, depressed.
Except for one thing, Vacka: I go to a psychiatrist who can diagnose me (hopefully correctly) and as a psychiatrist, can give me medicine, and if she's diagnosed me right, she can medicate me right (how about lithium, and an anti-depressant?)
Hey, Vacka: I'm manic-depressive, but I'm not manic or depressed right now, and I can sit down and write you a response to your post. The only reason I'm not manic or depressed right now is because I'm taking medicines for that.
See the difference between me and you? You're not taking medicine and you're depressed. I'm manic-depressive and I'm not depressed, because I'm taking medicine for that.
You might want to go to a "depression" website, take the quiz, and see if you have that. If you do, you might want to see a psychiatrist.
For the dieting. I had a similar experience. 30 years ago I had a similar experience. Went to a new psychiatrist. Told her I wanted to get off some medicine (I was always saying that to psy., I was like you are, I was a complete idiot.
She, being a dingbat, also, said OK, why don't you go off the Ativan, anti-anxiety? I said how. She said just quit taking it. Two ding-bats were in communication with each other.
That night, I quit taking my Ativan. That following morning...or, we can use your words for how you felt when "I lost the weight I wanted." You said:
"...I felt beautiful, on top of the world. I was so happy, outgoing, flirty, I felt really confident ( :D )...."
Me too. That is, when I got what I wanted, getting off some of the medicine I was on, the next morning...well, I didn't feel flirty, or anything, but "I was so happy...." OK.
So probably as with you with a little weight loss, you were on a roll. I was too. If it felt that good not to be off one medicine, why not that night, go off of my other medicine? Pretty good idea, huh, Vacka?
As you and I know, that was pretty stupid. So that night, didn't take my second medicine. The next day...well, you already know what happened, don't you, Vacka?
Or as you said, "but then hell on earth started.."
Right, Vacka, my situation, exactly.
As in, "When all my medicine started to drain out of my system "hell on earth started."
Yours physical, mine, my brain. About 2 p.m., I could feel an anxiety attack coming on, which the medicine was helping to hold back. It was coming at me like a freight train, for which medicine was the only thing which would stop it.
I took, say, an Ativan. Well, I over-medicated trying to stop the anxiety attack and it caused me a physical problem, which I still suffer from to this day.
So, I told you my story Vacka, why don't you tell us yours. Just write it below this entry. We already know what the first part of your post says.
You last sentence to your first post said, "By dieting I set this...."
So, what happened, Vacka?